MathSciNet Relay Station
MathSciNet bibliographic data
MR866113 (88e:11130) 11Y05 (11A51 68Q40)
Montgomery, Peter L. Speeding the Pollard and elliptic curve methods of factorization. Math. Comp. 48 (1987), no. 177, 243–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement